Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 6, NWS Northern Indiana
NWS Northern Indiana issued this flash flood warning at May 28, 2019, 4:15 PM EDT for Huntington County, Wabash County, Wells County, Indiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 4:15 PM EDT (20:15 UTC)
- Expired
- May 28, 2019, 7:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- None
Counties Huntington County, IN, Wabash County, IN, Wells County, IN
The radar
The Northern Indiana radar (KIWX), 57 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1104 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 230 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted.
768
WGUS53 KIWX 282015
FFWIWX
INC069-169-179-290015-
/O.NEW.KIWX.FF.W.0006.190528T2015Z-190529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
415 PM EDT Tue May 28 2019
The National Weather Service in Northern Indiana has issued a
* Flash Flood Warning for...
Wabash County in north central Indiana...
Huntington County in northeastern Indiana...
Wells County in northeastern Indiana...
* Until 815 PM EDT.
* At 413 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Radar estimates that between 1
and 2 inches of rain has fallen with the strongest storms.
Additional rainfall in excess of 1 inch is possible through 515 PM
EDT. Many locations across the warning area have received heavy
rainfall over the past 24 hours. Additional heavy rain will likely
lead to flash flooding.
Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Huntington, Wabash, Bluffton, Ossian, Andrews, Markle, La Fontaine,
Warren, Lancaster, Zanesville, Roann, Lagro, Uniondale, Poneto,
Mount Etna, Vera Cruz, Richvalley, Wellsburg, Murray and Liberty
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4097 8594 4094 8544 4092 8533 4092 8508
4065 8507 4065 8594
$$
MARSILI2 follow-up statements
386
WGUS73 KIWX 282158
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
558 PM EDT Tue May 28 2019
INC069-169-179-290015-
/O.CON.KIWX.FF.W.0006.000000T0000Z-190529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IN-Huntington IN-Wells IN-
558 PM EDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM EDT FOR
SOUTHEASTERN WABASH...HUNTINGTON AND WELLS COUNTIES...
At 555 PM EDT, Doppler radar indicated thunderstorms thunderstorms
continuing across southern Wabash, southern Huntington, and southern
Wells counties. Radar estimates that between 1 and 2 inches of rain
has fallen this afternoon across the warning area. An additional one
half inch of rain is possible across the southern portion of Wabash,
Huntington, and Wells counties through 700 PM EDT. Runoff from this
heavy rain will continue to pose a threat of flash flooding early
this evening.
Some locations that will experience flooding include...
Huntington, Bluffton, Ossian, Markle, La Fontaine, Warren, Lancaster,
Uniondale, Poneto, Mount Etna, Vera Cruz, Wellsburg, Murray, Liberty
Center, Buckeye, Tocsin, Majenica, Banquo, Kingsland and Pleasant
Plain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4080 8572 4089 8551 4089 8531 4092 8508
4065 8507 4065 8572
$$
MARSILI007
WGUS73 KIWX 282345
FFSIWX
Flash Flood Statement
National Weather Service Northern Indiana
745 PM EDT Tue May 28 2019
INC069-169-179-282355-
/O.CAN.KIWX.FF.W.0006.000000T0000Z-190529T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wabash IN-Huntington IN-Wells IN-
745 PM EDT Tue May 28 2019
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN WABASH...HUNTINGTON AND
WELLS COUNTIES IS CANCELLED...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 4080 8572 4089 8551 4089 8531 4092 8508
4065 8507 4065 8572
$$
BrownWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:25 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, May 28, 2:25 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 225 PM EDT Tue May 28 2019 .SYNOPSIS... Issued at 400 AM EDT Tue May 28 2019 Isolated showers with perhaps a thunderstorm will continue early this morning. Scattered showers and storms are expected to redevelop this afternoon across portions of northern Indiana and northwest Ohio as a cold front drops across the southern Great Lakes. A few of these storms could be strong to severe this afternoon with gusty winds. Rain chances will increase again later tonight into early Wednesday, with a continued chance of showers and thunderstorms through Thursday. && .SHORT TERM...(This Evening through Wednesday) Issued at 219 PM EDT Tue May 28 2019 Latest surface analysis has quasi-stationary boundary over the area this afternoon with frontal wave moving toward Lake Erie and low pressure back to the west over Kansas. Visible satellite indicating some partial clearing south of this boundary which has airmass destabilizing with afternoon heating as SB CAPEs exceeding 3500J/kg in southeast CWA where temperatures have reached 80F and dewpoints near 70F. Good shear profiles along the frontal boundary with effective bulk shear 40kts will be supportive of additional thunderstorm development as the afternoon progresses although not exactly aligned spatially with greatest instability. Uncertainty remains in how organized afternoon development will be but forecast soundings indicating primarily unidirectional profiles supporting more of a hail/wind threat. Better focus of moisture convergence along the front back in the plains/mid-MS valley and expected to be the focus for more organized thunderstorm development going into the evening hours. Strengthening nocturnal LLJ up to 50kts will nose into mid-MS valley tonight providing continued support for discrete storms to organize into a convective complex that is expected to ride along frontal boundary and impact the area after midnight and continue into Wednesday morning. This scenario favors storms becoming more elevated with time and with PW around 1.5 inches and warm cloud depths approaching 15Kft any type of training along the front will put heavy rain as the primary threat overnight...as some of last nights storms illustrated with rainfall over an inch in 30 minutes. HREF members in decent agreement wrt timing with leading edge of complex arriving in NW CWA around midnight but not surprising plenty of spread in the finer details. && .LONG TERM...(Wednesday Night through Tuesday) Issued at 219 PM EDT Tue May 28 2019 Forecast period to begin with upper low lifting out of the four corners into the central plains/mid-MS valley. This is expected to bring one additional frontal wave along quasi-stationary boundary into the region on Thursday. Expect ongoing nocturnal convective complex Wednesday night into Thursday morning to impact the area...PW ahead of this wave 1.5-2.0 along with modest instability and shear will have locally heavy rain possible and a few storms producing damaging wind gusts. This wave will finally allow front to push through and clear the area by Friday and bring with it a pleasant day of cooler and less humid conditions. Northwest flow pattern going into the weekend will bring a couple of weak disturbances through the area but all in all a much quieter pattern remainder of the forecast period with seasonable temperatures at or slightly below normal. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 123 PM EDT Tue May 28 2019 Weak front is currently draped across the area with warm/unstable conditions at KFWA and lingering MVFR stratus over KSBN. Expect some improvement at KSBN later this evening but a secondary round of showers (possibly a few thunderstorms) will arrive overnight with additional low stratus thereafter. At KFWA...expect storms to move through this afternoon with severe weather possible. A brief period of VFR then expected before additional rain and low stratus returns late tonight. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...JAL LONG TERM...JAL AVIATION...AGD Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, May 28, 2:42 PM EDT, 1 hour 33 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 242 PM EDT Tue May 28 2019 INZ003>009-012>016-MIZ077>081-OHZ001-002-291845- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams-Fulton OH- 242 PM EDT Tue May 28 2019 /142 PM CDT Tue May 28 2019/ This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...This afternoon and tonight. A few showers and thunderstorms are possible this afternoon with frequent lightning and heavy downpours the main threat. Additional showers and thunderstorms are expected to overspread the area from the west overnight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LMZ043-046-291845- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 242 PM EDT Tue May 28 2019 This Hazardous Weather Outlook is for The Nearshore Waters of Southeastern Lake Michigan. .DAY ONE...This afternoon and tonight. There is a low chance of thunderstorms today. Showers and thunderstorms will become likely overnight tonight. Severe weather is not expected today or tonight, but any showers and storms will be capable of producing winds to 30 knots. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Periodic chances of thunderstorms will continue for Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ017-018-020-022>027-032>034-OHZ004-005-015-016-024-025-291845- Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Defiance-Henry-Paulding-Putnam-Van Wert-Allen OH- 242 PM EDT Tue May 28 2019 ...SEVERE THUNDERSTORM WATCH 273 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...This afternoon and tonight. A Severe Thunderstorm Watch is in effect until 8 PM EDT. Thunderstorms will continue to develop with the potential of becoming severe. Damaging wind gusts, isolated large hail, and localized heavy rainfall are the main threats. Additional showers and thunderstorms are expected to overspread the area from the west overnight into early Wednesday. Thunderstorms could be accompanied by some gusty winds and locally heavy rainfall late tonight into early Wednesday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a slight risk of severe storms on Wednesday as thunderstorms redevelop in the afternoon. Damaging wind and large hail will be the main threat. The chance of thunderstorms will continue on Thursday, but severe weather is not expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, May 28, 3:51 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
351 PM EDT Tue May 28 2019
INZ023>025-282015-
Wabash-Miami-Huntington-
351 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WABASH...NORTHWESTERN
HUNTINGTON AND NORTH CENTRAL MIAMI COUNTIES...
At 351 PM EDT, a strong thunderstorm was located 9 miles northwest of
Wabash, moving east at 35 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
North Manchester, Andrews, Roann, Ijamsville, Stockdale,
Speicherville, Laketon, Bippus, Bracken and Urbana.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Indiana.
LAT...LON 4087 8602 4094 8602 4101 8568 4100 8568
4100 8561 4084 8560
TIME...MOT...LOC 1951Z 266DEG 32KT 4090 8593
HAIL...0.50IN
WIND...50MPH
BrownSpecial weather statement, May 28, 3:55 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
355 PM EDT Tue May 28 2019
OHZ025-282030-
Allen-
355 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN COUNTY...
At 355 PM EDT, a strong thunderstorm was located near Waynesfield, or
7 miles east of Fort Shawnee, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lima, Fort Shawnee, Harrod, Yoder, Westminster, Hume and Rousculp.
This includes Interstate 75 between mile markers 119 and 126.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
west central Ohio.
LAT...LON 4064 8411 4066 8411 4066 8422 4068 8422
4069 8424 4082 8388 4064 8388
TIME...MOT...LOC 1955Z 266DEG 32KT 4069 8399
HAIL...0.50IN
WIND...40MPH
BrownSpecial weather statement, May 28, 4:01 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Northern Indiana
401 PM EDT Tue May 28 2019
INZ018-OHZ015-282030-
Allen-Paulding-
401 PM EDT Tue May 28 2019
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ALLEN AND
SOUTHWESTERN PAULDING COUNTIES...
At 401 PM EDT, a strong thunderstorm was located over New Haven,
moving east at 40 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Fort Wayne, New Haven, Antwerp, Woodburn, Payne, Worstville, Edgerton
In Allen County, Tipton, Zulu, Mcgill, Tillman, Briceton and Townley.
This includes Interstate 469 between mile markers 18 and 25.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern Indiana...and west central Ohio.
LAT...LON 4099 8463 4099 8469 4105 8507 4114 8506
4119 8462
TIME...MOT...LOC 2001Z 273DEG 36KT 4109 8499
HAIL...0.50IN
WIND...50MPH
BrownLocal storm report, May 28, 4:05 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
405 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 1 NNW ANDREWS 40.88N 85.61W
05/28/2019 M1.50 INCH HUNTINGTON IN EMERGENCY MNGR
&&
GHLocal storm report, May 28, 4:06 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
406 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL HUNTINGTON 40.88N 85.51W
05/28/2019 E1.50 INCH HUNTINGTON IN NWS STORM SURVEY
1-1.5 HAIL.
&&
GHLocal storm report, May 28, 4:09 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HAIL HUNTINGTON 40.88N 85.51W
05/28/2019 E1.75 INCH HUNTINGTON IN NWS STORM SURVEY
HAIL SIZED INCREASED.
&&
GHThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:06 PM EDT | Flash Flood Warning | IWX | Cass, Miami | 109 min |
| May 27, 8:06 PM EDT | Tornado Warning | IWX | Fulton, Kosciusko, Miami, Wabash | 24 min |
| May 27, 8:13 PM EDT | Areal Flood Advisory | IWX | Huntington, Kosciusko, Miami, Noble, Wabash, Whitley | 105 min |
| May 27, 8:15 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 45 min |
| May 27, 8:30 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Wabash, Wells | 45 min |
| May 27, 8:30 PM EDT | Tornado Warning | IWX | Kosciusko, Wabash, Whitley | 30 min |
| May 27, 8:37 PM EDT | Severe Thunderstorm Warning | IWX | Grant, Miami | 23 min |
| May 27, 8:42 PM EDT | Flash Flood Warning | IWX | Grant, Huntington, Wabash | 77 min |
| May 27, 8:45 PM EDT | Tornado Warning | IWX | Grant, Huntington, Wells | 30 min |
| May 27, 8:52 PM EDT | Areal Flood Advisory | IWX | Adams, Allen, Wells | 3 hr |
| May 27, 8:53 PM EDT | Tornado Warning | IWX | Huntington, Whitley | 19 min |
| May 27, 8:56 PM EDT | Flash Flood Warning | IWX | Kosciusko, Wabash, Whitley | 63 min |
| May 27, 8:58 PM EDT | Tornado Warning | IWX | Blackford, Wells | 32 min |
| May 27, 9:00 PM EDT | Flash Flood Warning | IWX | Adams, Grant, Huntington, Wells | 3 hr |
| May 27, 9:00 PM EDT | Tornado Warning | IWX | Adams, Wells | 30 min |
| May 27, 9:18 PM EDT | Tornado Warning | IWX | Adams, Blackford, Jay, Wells | 27 min |
| May 27, 9:22 PM EDT | Tornado Warning | IWX | Adams | 22 min |
| May 27, 9:37 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 23 min |
| May 27, 10:00 PM EDT | Special Weather Statement | IWX | Jay | 30 min |
| May 27, 10:59 PM EDT | River Flood Warning | IWX | Blackford, Huntington, Jay, Wabash, Wells | 45 hr |
| May 27, 11:58 PM EDT | Areal Flood Warning | IWX | Grant, Huntington, Wabash | 6 hr |
| May 28, 12:01 AM EDT | Areal Flood Advisory | IWX | Adams, Allen, Wells | 6 hr |
| May 28, 1:20 AM EDT | River Flood Warning | IWX | Wells | 68 hr |
| May 28, 4:50 AM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 5 days |
| May 28, 4:50 AM EDT | River Flood Warning | IWX | Adams, Allen | 4 days |
| May 28, 10:13 AM EDT | River Flood Warning | IWX | Fulton, Kosciusko, Marshall, Pulaski, Starke | 25 hr |
| May 28, 2:32 PM EDT | Special Weather Statement | IWX | Grant | 28 min |
| May 28, 3:15 PM EDT | Special Weather Statement | IWX | Wabash | 30 min |
| May 28, 3:39 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash, Whitley | 40 min |
| May 28, 3:44 PM EDT | Special Weather Statement | IWX | Miami, Wabash | 31 min |
| May 28, 3:51 PM EDT | Special Weather Statement | IWX | Wabash | 24 min |
| May 28, 4:01 PM EDT | Special Weather Statement | IWX | Allen | 29 min |
| May 28, 4:09 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wabash | 51 min |
| May 28, 4:15 PM EDT | Severe Thunderstorm Warning | IWX | White | 45 min |
| May 28, 4:16 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 23 min |
| May 28, 4:18 PM EDT | Special Weather Statement | IWX | Adams | 27 min |
| May 28, 4:42 PM EDT | Special Weather Statement | IWX | Adams, Wells | 33 min |
| May 28, 4:46 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Huntington, Wells | 29 min |
| May 28, 5:03 PM EDT | Special Weather Statement | IWX | Adams, Wells | 27 min |
| May 28, 5:11 PM EDT | Flash Flood Warning | IWX | Adams | 3 hr |
| May 28, 5:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
| May 28, 5:35 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 25 min |
| May 28, 5:49 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 7 min |
| May 28, 5:55 PM EDT | Special Weather Statement | IWX | Wabash | 35 min |
| May 28, 6:17 PM EDT | Special Weather Statement | IWX | Huntington | 28 min |
| May 28, 6:26 PM EDT | Severe Thunderstorm Warning | IWX | Huntington, Wells | 13 min |
| May 28, 6:42 PM EDT | Flash Flood Warning | IWX | Blackford, Grant, Wells | 99 min |
| May 28, 6:54 PM EDT | Areal Flood Advisory | IWX | Jay | 88 min |
| May 28, 7:25 PM EDT | Special Weather Statement | IWX | Jay | 35 min |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.